# SDR FDEA202307071176

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300*
- Aircraft serial: 760
- Aircraft time: 37,998 hours, 20,947 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  661     29-01  5576     30JUN23  MEM  FACT  U  GREEN RESERVOIR OVERHEAT WARNING DURING CLIMB OUT.  FOLLOWED THE ECAM AND QRH PROCEDURES.  GRAVITY  EXTENDED GEAR AND NO NOSE WHEEL STEERING AS A  RESULT.  OVERSPEED THE KRUGER FLAP AS A RESULT OF  BEING ABOVE 300 AND .65 MACH AT THE TIME OF THE  FAILURE.  KRUGER FLAP WAS OVERSPEND UNTIL WE  DESCENDED THROUGH FL 240 IN ORDER TO SLOW BELOW .65  MACH.  OVERHEAT LIGHT EXTINGUISHED MOMENTARILY  AFTER GRAVITY EXTENSION AND THEN CAME BACK ON UNTIL  10 MINUTES AFTER ENGINE SHUTDOWN.
